Alert archive / Oklahoma / Flash Flood Warnings in 2019
Flash Flood Warning 62, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 23, 2019, 1:27 AM CDT for LeFlore County, Oklahoma; Sebastian County, Arkansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2019, 1:27 AM CDT (06:27 UTC)
- Expired
- Jun 23, 2019, 7:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 31 km from the middle of the area, began a volume at 06:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.5 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3307 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1128 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.5
The text
As transmitted.
714
WGUS54 KTSA 230627
FFWTSA
ARC131-OKC079-231230-
/O.NEW.KTSA.FF.W.0062.190623T0627Z-190623T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
127 AM CDT Sun Jun 23 2019
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Southern Sebastian County in west central Arkansas...
Le Flore County in southeastern Oklahoma...
* Until 730 AM CDT Sunday.
* At 126 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. 2 to 3 inches of rain have
fallen. Flash flooding is expected to begin shortly.
* Some locations that may experience flooding include...
Poteau... Greenwood...
Heavener... Mansfield...
Wister... Howe...
Hartford... Huntington...
Midland... Octavia...
Heavener Runestone State Park... Big Cedar...
Whitesboro... Excelsior...
Washburn... Lake Wister State Park...
Burnville... Muse...
Patterson... Arkola...
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3514 9414 3510 9414 3506 9425 3506 9423
3497 9423 3495 9434 3496 9437 3493 9445
3451 9446 3451 9494 3491 9494 3531 9408
3522 9408 3520 9406 3521 9403 3514 9403
$$
691 follow-up statement
570
WGUS74 KTSA 230816
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
316 AM CDT Sun Jun 23 2019
ARC131-OKC079-231230-
/O.CON.KTSA.FF.W.0062.000000T0000Z-190623T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sebastian AR-Le Flore OK-
316 AM CDT Sun Jun 23 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR
SOUTHERN SEBASTIAN AND LE FLORE COUNTIES...
At 315 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Two to four inches of rain have fallen.
Flash flooding is expected to begin shortly.
Some locations that may experience flooding include...
Poteau... Greenwood...
Heavener... Mansfield...
Wister... Howe...
Hartford... Huntington...
Midland... Octavia...
Heavener Runestone State Park... Big Cedar...
Whitesboro... Excelsior...
Washburn... Lake Wister State Park...
Burnville... Muse...
Patterson... Arkola...
Additional rainfall amounts of 1 to 2 are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3514 9414 3510 9414 3506 9425 3506 9423
3497 9423 3495 9434 3496 9437 3493 9445
3451 9446 3451 9494 3491 9494 3531 9408
3522 9408 3520 9406 3521 9403 3514 9403
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 12:45 AM CDT, 42 minutes earlier.
Area forecast discussion, Jun 23, 12:45 AM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1245 AM CDT Sun Jun 23 2019
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Short-term aviation impacts from thunderstorms expected at
FSM/FYV/XNA/ROG/MLC through late tonight, with IFR visibilities in
heavy rainfall, lightning, and intermittent MVFR ceilings expected.
More widespread MVFR ceilings expected to redevelop late tonight
areawide. CAM guidance continues to suggest an MCS will develop and
move north to south through the area late tonight through midday
Sunday. Another round of convection is possible late afternoon/early
Sunday evening along/ahead of approaching cold front.
&&
.PREV DISCUSSION... /Issued 934 PM CDT Sat Jun 22 2019/
DISCUSSION...
Main forecast issue will be heavy rainfall across the area over
the next 24-36 hours. Very unstable atmosphere and upper
disturbance moving across the area gave way to scattered strong to
severe storms during the late afternoon and evening hours. Areal
coverage has diminished as of mid evening, however storms to the
west and northwest still look to be a player later tonight. Have
adjusted pops through 06z based on latest trends, and made some
adjustments to pops after 06z with mainly lowering pops some
south of Interstate 40. Regardless of where rain occurs, the
threat for heavy rain will exist. Lows tonight look reasonable and
will leave as they are. No adjustments to current flash flood
watch.
Updated ZFP/PFM/AFM out shortly.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Monday morning for OKZ049-053>076.
AR...Flash Flood Watch through Monday morning for ARZ001-002-010-011-
019-020-029.
&&
SHORT TERM...23
AVIATION.....69Hazardous weather outlook, Jun 22, 5:05 PM CDT, 8 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
505 PM CDT Sat Jun 22 2019
ARZ001-002-010-011-019-020-029-OKZ049-053>076-231030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
505 PM CDT Sat Jun 22 2019
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Through Tonight.
TORNADO.
RISK...Limited.
AREA...Northeast Oklahoma.
ONSET...This Evening.
SEVERE THUNDERSTORM.
RISK...Significant.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Southeast Oklahoma
and west central Arkansas .
FLASH FLOOD.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Evening.
HEAVY RAIN.
RISK...Significant.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Eastern Oklahoma.
DANGEROUS HEAT.
RISK...Limited.
AREA...Eastern Oklahoma and West Central Arkansas.
ONSET...Ongoing.
DISCUSSION...
Scattered thunderstorms have developed this afternoon in conjunction
with an uncapped atmosphere and upper level disturbance moving
through the region. The greatest storm coverage into the evening
will be southeast of Interstate 44. Severe storms will continue
into the evening with damaging winds and large hail being the main
severe weather threats.
Additional thunderstorms are expected to develop through early evening
to the west along a cold front. These storms will move east into
parts of eastern Oklahoma this evening and overnight,
and will also pose a severe weather threat. An isolated tornado
will be possible this evening as the storms initially move into
northeast Oklahoma, with a transition into a damaging wind and
large hail threat with time later this evening and overnight. Locally
heavy rainfall will be a concern as well, with around 1 to 3
inches of rain likely across parts of eastern Oklahoma, with
locally higher amounts.
A Flash Flood Watch remains in effect for all of eastern Oklahoma
Oklahoma this evening through 7 am Monday morning.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Severe Thunderstorm Potential...High Wind Potential
...Heavy Rain Potential.
MONDAY through Friday...Thunderstorm Potential.
EXTENDED DISCUSSION...
Another round of severe weather and locally heavy rainfall is
expected for Sunday and Sunday night. All modes of severe weather
will be possible for Sunday.
Widespread 1 to 3 inch rainfall amounts are expected Sunday and
Sunday night with localized amounts of 4 to 6 inches possible.
This will likely result in flash flooding and river flooding. Several
rivers are expected to go to minor or moderate flood during this
heavy rainfall event. The main thunderstorm activity will begin
to push southeast of the region by Monday morning.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency management and other first responders should prepare
for the potential for significant flash flooding Sunday, including
the threat for river flooding. A few rivers could go to major
flood depending on the exact placement of the heavier rainfall
axis.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Jun 22, 11:28 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1128 PM CDT Sat Jun 22 2019
OKZ065-066-230500-
Okmulgee OK-Okfuskee OK-
1128 PM CDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OKMULGEE AND EAST
CENTRAL OKFUSKEE COUNTIES UNTIL MIDNIGHT CDT...
At 1127 PM CDT, a strong thunderstorm was located 3 miles west of
Henryetta, moving northeast at 25 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Okmulgee... Henryetta...
Dewar... Schulter...
Grayson... Hoffman...
Pharoah... Bryant...
This includes Interstate 40 in Oklahoma between mile markers 229 and
242.
LAT...LON 3563 9596 3555 9582 3548 9582 3546 9585
3546 9587 3544 9588 3534 9604 3544 9615
TIME...MOT...LOC 0427Z 222DEG 21KT 3544 9604Special weather statement, Jun 22, 11:55 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1155 PM CDT Sat Jun 22 2019
OKZ066-071-230530-
Okmulgee OK-McIntosh OK-
1155 PM CDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCINTOSH AND
SOUTHEASTERN OKMULGEE COUNTIES UNTIL 1230 AM CDT...
At 1154 PM CDT, a strong thunderstorm was located 3 miles northeast
of Schulter, moving northeast at 20 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Okmulgee... Morris...
Schulter... Grayson...
Hoffman... Eram...
This includes Interstate 40 in Oklahoma between mile markers 243 and
244.
LAT...LON 3574 9587 3566 9571 3557 9571 3542 9588
3554 9605
TIME...MOT...LOC 0454Z 220DEG 18KT 3554 9591Special weather statement, Jun 23, 12:26 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
1226 AM CDT Sun Jun 23 2019
OKZ066-067-070-230600-
Muskogee OK-Okmulgee OK-Wagoner OK-
1226 AM CDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MUSKOGEE AND
NORTHEASTERN OKMULGEE COUNTIES UNTIL 100 AM CDT...
At 1226 AM CDT, a strong thunderstorm was located 4 miles east of
Morris, moving northeast at 25 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations in or near the path include...
Muskogee... Okmulgee...
Haskell... Morris...
Taft... Boynton...
Bald Hill... Jamesville...
Eram...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3586 9592 3586 9582 3585 9580 3577 9541
3555 9569 3555 9581 3562 9597
TIME...MOT...LOC 0526Z 215DEG 22KT 3562 9578Special weather statement, Jun 23, 12:54 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1254 AM CDT Sun Jun 23 2019
ARZ002-230630-
Carroll AR-
1254 AM CDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR CARROLL COUNTY UNTIL 130 AM
CDT...
At 1254 AM CDT, a strong thunderstorm was located over Rule, moving
northeast at 30 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Berryville... Green Forest...
Carrollton... Rudd...
Osage... Urbanette...
Rule... Grandview...
Blue Eye... Dryfork...
Cabanal... Metalton...
Connor... Coin...
Delmar... Denver...
LAT...LON 3612 9347 3613 9355 3615 9355 3616 9356
3650 9364 3650 9330 3613 9330
TIME...MOT...LOC 0554Z 233DEG 28KT 3628 9346
69Special weather statement, Jun 23, 12:58 AM CDT, 29 minutes before
Special Weather Statement National Weather Service Tulsa OK 1258 AM CDT Sun Jun 23 2019 OKZ067-068-070-071-230700- Muskogee OK-Cherokee OK-Wagoner OK-McIntosh OK- 1258 AM CDT Sun Jun 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH... SOUTHEASTERN WAGONER...WEST CENTRAL CHEROKEE AND MUSKOGEE COUNTIES UNTIL 200 AM CDT... At 1258 AM CDT, a strong thunderstorm was located 5 miles north of Oktaha, moving northeast at 25 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Muskogee... Wagoner... Fort Gibson... Okay... Hulbert... Porter... Oktaha... Braggs... Taft... Boynton... Rentiesville... Tullahassee... Greenleaf State Park... Pumpkin Center... Sequoyah State Park... Keefeton... Wainwright... Summit... Redbird... Jamesville... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3601 9512 3555 9513 3549 9564 3586 9566 TIME...MOT...LOC 0558Z 237DEG 20KT 3565 9549 69
Special weather statement, Jun 23, 1:01 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
101 AM CDT Sun Jun 23 2019
ARZ029-OKZ076-230700-
Sebastian AR-Le Flore OK-
101 AM CDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEBASTIAN AND
SOUTHEASTERN LE FLORE COUNTIES UNTIL 200 AM CDT...
At 101 AM CDT, a strong thunderstorm was located 7 miles north of Big
Cedar, moving northeast at 30 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Heavener... Mansfield...
Hackett... Hartford...
Huntington... Midland...
Heavener Runestone State Park... Patterson...
Arkola... Crossroads...
Witcherville... Dayton...
Hodgen...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3509 9416 3508 9422 3506 9425 3506 9423
3497 9424 3495 9429 3496 9433 3495 9434
3496 9437 3494 9439 3495 9441 3493 9443
3493 9445 3473 9445 3463 9456 3474 9474
3523 9437 3510 9415
TIME...MOT...LOC 0601Z 216DEG 24KT 3475 9460
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:02 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Sequoyah | 3 hr |
| Jun 22, 8:19 PM CDT | Special Weather Statement | TSA | Latimer | 41 min |
| Jun 22, 9:04 PM CDT | Special Weather Statement | TSA | Haskell | 41 min |
| Jun 22, 9:21 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 3 hr |
| Jun 22, 9:30 PM CDT | Special Weather Statement | TSA | Haskell | 45 min |
| Jun 22, 10:24 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 5 hr |
| Jun 22, 11:28 PM CDT | Special Weather Statement | TSA | Okmulgee | 32 min |
| Jun 22, 11:53 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 3 hr |
| Jun 22, 11:55 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| Jun 23, 12:21 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 3 hr |
| Jun 23, 12:26 AM CDT | Special Weather Statement | TSA | Okmulgee | 34 min |
| Jun 23, 12:32 AM CDT | Areal Flood Advisory | TSA | LeFlore | 3 hr |
| Jun 23, 12:58 AM CDT | Special Weather Statement | TSA | Muskogee | 62 min |
| Jun 23, 1:01 AM CDT | Special Weather Statement | TSA | LeFlore | 59 min |
| Jun 23, 1:32 AM CDT | Special Weather Statement | TSA | Wagoner | 43 min |
| Jun 23, 1:50 AM CDT | Special Weather Statement | TSA | Rogers | 40 min |
| Jun 23, 2:09 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 66 min |
| Jun 23, 2:19 AM CDT | Special Weather Statement | TSA | Mayes | 56 min |
| Jun 23, 4:18 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Sequoyah | 3 hr |
| Jun 23, 5:01 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware | 3 hr |
| Jun 23, 5:31 AM CDT | Special Weather Statement | TSA | Pawnee | 29 min |
| Jun 23, 5:41 AM CDT | Areal Flood Advisory | TSA | Adair | 3 hr |
| Jun 23, 5:54 AM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Jun 23, 6:48 AM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Jun 23, 7:07 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 38 min |
| Jun 23, 7:13 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| Jun 23, 7:19 AM CDT | Special Weather Statement | TSA | Creek, Pawnee | 56 min |
| Jun 23, 7:26 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 64 min |
| Jun 23, 7:40 AM CDT | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 65 min |
| Jun 23, 7:51 AM CDT | Special Weather Statement | TSA | Mayes | 24 min |
| Jun 23, 8:11 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 49 min |
| Jun 23, 8:24 AM CDT | Flash Flood Warning | TSA | Craig, Creek, Delaware, Mayes, Nowata, Osage and 5 more | 6 hr |
| Jun 23, 8:27 AM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| Jun 23, 8:27 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Rogers | 48 min |
| Jun 23, 8:36 AM CDT | Special Weather Statement | TSA | Delaware | 24 min |
| Jun 23, 8:41 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 49 min |
| Jun 23, 8:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Creek, Delaware, Mayes, Muskogee and 6 more | 6 hr |
| Jun 23, 8:52 AM CDT | Flash Flood Warning | TSA | Adair | 6 hr |
| Jun 23, 8:54 AM CDT | Special Weather Statement | TSA | Wagoner | 51 min |
| Jun 23, 9:02 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 58 min |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Adair, Delaware | 35 hr |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 41 hr |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Cherokee | 55 hr |
| Jun 23, 9:25 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 24 hr |
| Jun 23, 9:30 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee | 45 min |
| Jun 23, 9:31 AM CDT | River Flood Warning | TSA | Sequoyah | 33 hr |
| Jun 23, 9:31 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| Jun 23, 9:55 AM CDT | Special Weather Statement | TSA | Adair | 50 min |
| Jun 23, 10:18 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee | 57 min |
| Jun 23, 10:39 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more | 6 hr |
| Jun 23, 11:12 AM CDT | Special Weather Statement | TSA | Sequoyah | 48 min |
| Jun 23, 11:47 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 58 min |
| Jun 23, 12:46 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pittsburg | 59 min |
| Jun 23, 1:47 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Cherokee | 12 hr |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 36 hr |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 36 hr |
| Jun 23, 2:26 PM CDT | Flash Flood Warning | TSA | LeFlore | 6 hr |
| Jun 23, 2:29 PM CDT | River Flood Warning | TSA | Ottawa | 43 hr |
| Jun 23, 2:41 PM CDT | Areal Flood Warning | TSA | Adair | 6 hr |
| Jun 23, 3:00 PM CDT | River Flood Warning | TSA | LeFlore | 66 hr |
| Jun 23, 3:28 PM CDT | Special Weather Statement | TSA | McIntosh | 47 min |
| Jun 23, 3:48 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 42 min |
| Jun 23, 4:31 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, Muskogee, Sequoyah | 44 min |
| Jun 23, 4:45 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more | 3 hr |
| Jun 23, 5:13 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, LeFlore, Sequoyah | 47 min |
| Jun 22, 8:22 PM CDT | River Flood Warning | TSA | Franklin, Johnson, Logan | 6 days |
| Jun 23, 12:54 AM CDT | Special Weather Statement | TSA | Carroll | 36 min |
| Jun 23, 4:02 AM CDT | Special Weather Statement | TSA | Crawford, Madison, Washington | 43 min |
| Jun 23, 6:38 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 3 hr |
| Jun 23, 9:31 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 5 days |
| Jun 23, 9:33 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 57 min |
| Jun 23, 10:14 AM CDT | Special Weather Statement | TSA | Carroll, Madison | 46 min |
| Jun 23, 10:22 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 53 min |
| Jun 23, 10:29 AM CDT | Special Weather Statement | TSA | Crawford, Madison, Washington | 46 min |
| Jun 23, 10:59 AM CDT | Special Weather Statement | TSA | Carroll | 46 min |
| Jun 23, 11:14 AM CDT | Severe Thunderstorm Warning | TSA | Carroll | 24 min |
| Jun 23, 11:16 AM CDT | Special Weather Statement | TSA | Crawford, Madison | 44 min |
| Jun 23, 11:18 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 57 min |
| Jun 23, 11:29 AM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 6 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2019Flash Flood Warnings in Arkansas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.